# SDR IPXA2020040653899

- Difficulty date: March 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AAM73723
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO CENTER FLOOR CHANNEL IS DAMAGED AT STA. 1921.REMOVED, FABRICATED AND REPLACED CHANNEL IAW DWG. AAM7372 AND SRM 51-33-01. (MINOR)
